# SDR UALA2008112506671

- Difficulty date: November 21, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 25,820 hours, 6,574 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Condition: Faulty
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, MAIN BATTERY CHARGER WILL NOT CLEAR.  REPLACED MAIN BATTERY.  OPS CHECKS GOOD.  MESSAGE CLEARED.
